# SDR DL72S001794

- Difficulty date: September 17, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N402DA
- Make and model: Boeing 727232
- Aircraft serial: 21146
- Aircraft time: 73,688 hours, 57,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE TESTING EMERGENCY LIGHTS FOUND FIRST CLASS LIGHTS NOT WORKING.  FOUND FUSE BAD IN F/C BATTERY PACK.  REPLACED FUSE, CKS OK.
